Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 15, 2011, 5:40 PM CDT for 6 counties in Illinois. It was in force for 50 min. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 5:40 PM CDT (22:40 UTC)
- Expired
- Apr 15, 2011, 6:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, IL, Jackson County, IL, Jefferson County, IL, Perry County, IL, Saline County, IL, Williamson County, IL
The radar
The Evansville,IN radar (KVWX), 99 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:42 PM CDT | HAIL 1 | 10 Sw Marion, IL | |
| Apr 15, 5:45 PM CDT | TSTM WND GST 60 | West Frankfort, IL | WIND GUSTS ESTIMATED 50 TO 60 MPH WITH DIME SIZE HAIL REPORTED WITH THE STORM. |
| Apr 15, 5:46 PM CDT | HAIL 0.75 | Carterville, IL | |
| Apr 15, 5:47 PM CDT | TSTM WND GST 60 | Marion, IL | DIME SIZE HAIL REPORTED WITH THE STORM AT THE INTERSECTION OF HWYS 143 AND INTERSTATE 57. |
| Apr 15, 5:47 PM CDT | TSTM WND GST 70 | Carterville, IL | ONE HALF INCH HAIL REPORTED WITH THE STORM. |
| Apr 15, 5:47 PM CDT | HAIL 0.75 | Carterville, IL | |
| Apr 15, 5:48 PM CDT | HAIL 0.75 | Cambria, IL | HAIL COVERING THE GROUND. VERY STRONG WINDS REPORTED WITH THE STORM. |
| Apr 15, 5:49 PM CDT | HAIL 1 | Carterville, IL | QUARTER SIZE HAIL COVERING THE GROUND AT INTERSECTION OF GRAND AVENUE AND DENT STREET. |
| Apr 15, 5:51 PM CDT | HAIL 0.88 | Hurst, IL | WIND GUST 45 MPH. TREES BENDING. |
| Apr 15, 5:53 PM CDT | HAIL 1 | 3 W Marion, IL | QUARTER SIZE HAIL WITH WIND GUSTS ESTIMATED 50 TO 60 MPH. |
| Apr 15, 5:53 PM CDT | HAIL 1 | Marion, IL | MEASURED 60 MPH WINDS ASSOCIATED WITH THIS STORM. |
| Apr 15, 5:56 PM CDT | HAIL 0.88 | Crab Orchard, IL | |
| Apr 15, 5:59 PM CDT | HAIL 0.75 | Herrin, IL | DIME SIZE HAIL REPORTED ON NORTH SIDE OF TOWN WITH WIND GUSTS ESTIMATED 50 TO 60 MPH. HAIL COVERING GROUND. |
| Apr 15, 5:59 PM CDT | HAIL 2 | Zeigler, IL | GOLF BALL TO HEN EGG SIZE HAIL REPORTED. REPORT FROM 911 CENTER. |
| Apr 15, 6:00 PM CDT | TSTM WND GST 50 | Woodlawn, IL | 40 TO 50 MPH WINDS AND PEA SIZE HAIL |
| Apr 15, 6:03 PM CDT | HAIL 1 | Marion, IL | QUARTER SIZE HAIL REPORTED NEAR THE COMMUNITY OF JOHNSON CITY. |
| Apr 15, 6:04 PM CDT | HAIL 0.88 | Christopher, IL | NICKLE SIZE HAIL WITH WIND GUSTS ESTIMATED 30 TO 40 MPH ASSOCIATED WITH THE STORM. |
| Apr 15, 6:05 PM CDT | HAIL 0.88 | West Frankfort, IL | |
| Apr 15, 6:06 PM CDT | HAIL 0.88 | Energy, IL | NICKLE SIZE HAIL REPORTED WITH THE STORM. |
| Apr 15, 6:10 PM CDT | HAIL 1 | Thompsonville, IL | |
| Apr 15, 6:14 PM CDT | HAIL 0.75 | 7 W Harrisburg, IL | |
| Apr 15, 6:29 PM CDT | HAIL 0.75 | Galatia, IL | DIME SIZE HAIL REPORTED. |
| Apr 15, 6:30 PM CDT | HAIL 1 | West Frankfort, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:47 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS53 KPAH 152240
SVRPAH
ILC055-077-081-145-165-199-152330-
/O.NEW.KPAH.SV.W.0053.110415T2240Z-110415T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS...
SALINE COUNTY IN SOUTHERN ILLINOIS...
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 630 PM CDT.
* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF TAMAROA TO
19 MILES SOUTHWEST OF CREAL SPRINGS..AND MOVING NORTHEAST AT 60
MPH.
A WIND GUST TO 64 MPH WAS MEASURED NEAR DU QUOIN AT 524 PM.
ANOTHER SEVERE STORM WAS LOCATED IN NORTHEAST JOHNSON COUNTY...
MOVING TOWARD HARRISBURG.
* LOCATIONS IN THE WARNING INCLUDE...
CARTERVILLE...
ZEIGLER...
MARION...
REND LAKE AREA...
CREAL SPRINGS...
WEST FRANKFORT...
WEST CITY...
JOHNSTON CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI.
&&
LAT...LON 3847 8870 3792 8871 3791 8870 3791 8838
3761 8838 3760 8869 3762 8872 3761 8918
3821 8930 3821 8915 3847 8914
TIME...MOT...LOC 2240Z 209DEG 51KT 3828 8911 3750 8903
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
945
WWUS53 KPAH 152250
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
550 PM CDT FRI APR 15 2011
ILC055-077-081-145-165-199-152330-
/O.CON.KPAH.SV.W.0053.000000T0000Z-110415T2330Z/
WILLIAMSON IL-SALINE IL-JACKSON IL-FRANKLIN IL-PERRY IL-JEFFERSON IL-
550 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR JEFFERSON...EASTERN PERRY AND FRANKLIN COUNTIES IN SOUTH CENTRAL
ILLINOIS...AND EASTERN JACKSON...SALINE AND WILLIAMSON COUNTIES IN
SOUTHERN ILLINOIS...
AT 547 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE
WINDS WERE REPORTED NEAR CARTERVILLE ALONG WITH DIME SIZE HAIL AT
547 PM. WIND GUSTS TO 60 MPH WERE REPORTED JUST SOUTH OF MARION ON
INTERSTATE 57.
THESE DAMAGING WINDS ARE HEADED FOR CHRISTOPHER...WEST
FRANKFORT...AND MARION.
LAT...LON 3847 8870 3792 8871 3791 8870 3791 8838
3761 8838 3760 8869 3762 8872 3761 8918
3821 8930 3821 8915 3847 8914
TIME...MOT...LOC 2248Z 209DEG 51KT 3790 8914 3782 8899
3766 8892
WIND...HAIL 70MPH 1.00IN
$$602
WWUS53 KPAH 152309
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
609 PM CDT FRI APR 15 2011
ILC077-145-152318-
/O.CAN.KPAH.SV.W.0053.000000T0000Z-110415T2330Z/
JACKSON IL-PERRY IL-
609 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERRY COUNTY IN SOUTH
CENTRAL ILLINOIS...AND EASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS IS
CANCELLED...
LAT...LON 3792 8871 3791 8870 3791 8839 3761 8838
3760 8863 3763 8894 3821 8915 3847 8914
3847 8870
TIME...MOT...LOC 2308Z 209DEG 51KT 3808 8897 3798 8879
3784 8870
$$
ILC055-081-165-199-152330-
/O.CON.KPAH.SV.W.0053.000000T0000Z-110415T2330Z/
WILLIAMSON IL-SALINE IL-FRANKLIN IL-JEFFERSON IL-
609 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR JEFFERSON AND FRANKLIN COUNTIES IN SOUTH CENTRAL ILLINOIS...AND
SALINE AND EASTERN WILLIAMSON COUNTIES IN SOUTHERN ILLINOIS...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF REND LAKE
AREA TO HANAFORD TO 6 MILES WEST OF GALATIA...MOVING NORTHEAST AT 60
MPH.
SPOTTERS HAVE REPORTED WIND GUSTS TO 60 MPH ALONG THIS LINE. HAIL
FROM QUARTER TO GOLF BALL SIZE HAS BEEN REPORTED WITH THE STORMS IN
SOUTHERN FRANKLIN AND WILLIAMSON COUNTIES.
LOCATIONS IN THE WARNING INCLUDE MUDDY...RALEIGH...EWING...NASON...
ELDORADO...WALTONVILLE...INA...BONNIE...WOODLAWN...MOUNT VERNON...
BELLE RIVE...DIX AND BLUFORD.
LAT...LON 3792 8871 3791 8870 3791 8839 3761 8838
3760 8863 3763 8894 3821 8915 3847 8914
3847 8870
TIME...MOT...LOC 2308Z 209DEG 51KT 3808 8897 3798 8879
3784 8870
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:45 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 15, 2:45 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 245 PM CDT FRI APR 15 2011 .DISCUSSION... MANY CHALLENGES WITH THIS FORECAST PACKAGE. FIRST ARE THE NEAR TERM PRECIP CHANCES. ISOLATED CONVECTION HAS BEGUN IN FAR WESTERN PORTIONS OF THE PAH FORECAST AREA...WITH ALL BUT FAR EASTERN PORTIONS OF THE FA IN A TORNADO WATCH. SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION THROUGH THE LATE AFTERNOON HOURS. BETWEEN ONGOING CONVECTION THIS EVENING...AND WRAP AROUND MOISTURE PRODUCING SHOWERS LATE TONIGHT INTO SATURDAY...KEPT LIKELY POPS EAST FOR THUNDERSTORMS TO CHANCE POPS WEST FOR FOR SHOWERS THIS EVENING. AFTER MIDNIGHT...WITH THE FRONT TO OUR EAST ANY PRECIP SHOULD JUST BE LINGERING SHOWERS. WENT WITH CHANCE POPS NORTHEAST TO SLIGHT CHANCE POPS SOUTHWEST LATE TONIGHT AND SATURDAY MORNING...WITH POPS TAPERING OFF FROM SOUTHWEST TO NORTHEAST SATURDAY AFTERNOON. THERE WILL BE A BREAK IN THE PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE GULF COAST STATES. CONDITIONS WILL REMAIN COOL INTO SATURDAY NIGHT...BUT AS THE HIGH MOVES SOUTHEAST OF OUR AREA...A RETURN OF SOUTHERLY WINDS AND SUNSHINE WILL PROVIDE A NICE WARM UP ON SUNDAY. A WARM FRONT WILL LIFT NORTH OF OUR REGION ON SUNDAY...AND IT WILL LINGER NORTH OF THE PAH FA FOR THE EARLY PART OF THE WORK WEEK. THE FRONT WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT...BUT WHERE THE SHOWERS AND STORMS WILL DEVELOP IS THE QUESTION. THE LAST COUPLE OF RUNS OF BOTH THE GFS AND ECMWF HAVE BEEN ALL OVER THE PLACE...AND FOR NOW KEPT SUNDAY NIGHT AND MONDAY DRY...WITH SLIGHT TO LOW CHANCE POPS MONDAY NIGHT INTO TUESDAY. THE 12Z RUNS OF THE GFS AND ECMWF DO HAVE VERY GOOD AGREEMENT FOR TUESDAY NIGHT...SHOWING LOW PRESSURE MOVING INTO THE GREAT LAKES REGION DRAGGING A COLD FRONT THROUGH THE FA. INCLUDED HIGH CHANCE POPS FOR TUESDAY NIGHT ACROSS THE ENTIRE AREA. AFTER THE FRONT PASSES...THE MODELS AGAIN DIVERGE...SO AT THIS TIME CHOSE TO KEEP CHANCE POPS THROUGH THE END OF THE FORECAST PERIOD UNTIL A CLEARER PICTURE EMERGES. IN THE NEAR TERM...LEANED MORE TOWARD THE SLIGHTLY WARMER MAV GUIDANCE FOR TONIGHT THROUGH SUNDAY...AND TOWARD THE COOLER MAV TEMPS FOR SUNDAY NIGHT. IN THE EXTENDED...OVERALL STAYED WITHIN A FEW DEGREES OF THE LATEST MEX GUIDANCE. && .AVIATION... STRATO-CU AND MVFR CIGS COVERED MUCH OF SOUTHEAST MISSOURI WITH HIGH LEVEL CLOUDS DEPARTING EAST OF THE MISSISSIPPI. KEPT CB/S FOR CONVECTIVE MENTION GIVEN UNCERTAINTY WITH RESPECT TO COVERAGE. WINDS WILL STAY SOUTH/SOUTHEAST THIS AFTERNOON...WITH GUSTS OVER 20 KTS CONTINUING. WINDS WILL VEER THIS EVENING WITH FRONTAL PASSAGE TO SOUTHWEST. OVERNIGHT...PROBABILITY FOR MVFR CIGS WILL INCREASE ESPECIALLY AFTER MIDNIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 15, 3:33 AM CDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 333 AM CDT FRI APR 15 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-160845- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 333 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECAST TODAY...SOME OF WHICH MAY BE SEVERE. CONVECTION SHOULD BE ONGOING IN THE MORNING...MOVING NORTHEAST ACROSS THE EVANSVILLE TRI STATE AND PENNYRILE REGIONS. ADDITIONAL DEVELOPMENT IS LIKELY IN THE WAKE OF THE MORNING CONVECTION... FROM LATE MORNING INTO THE AFTERNOON HOURS. STORMS WITH ROUND TWO COULD TAKE ON SUPERCELL CHARACTERISTICS...ESPECIALLY OVER SOUTHEAST MISSOURI...WESTERN KENTUCKY AND THE SOUTHERN TIP OF ILLINOIS. HAZARDS WILL INCLUDE LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. THE ALERT LEVEL WILL LARGELY DEPEND ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME THROUGH THE DAY...AND IF UPPER LEVEL JET STREAM WINDS CAN LINE UP WITH THE AXIS OF DESTABILIZATION. STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. LOCALLY HEAVY RAIN WILL ALSO BE A CONCERN TODAY. RAINFALL EARLIER THIS WEEK HAS GROUND CONDITIONS SATURATED IN SOME AREAS. THIS SYSTEM IS FORECAST TO BRING TO THE REGION 1 TO 1 1/2 INCHES OF RAINFALL...WHICH COULD CAUSE URBAN AND SMALL STREAM FLOOD CONCERNS ONCE AGAIN. FLOODING IS AGAIN OCCURRING ON MANY AREA RIVERS. PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NEXT WEEK...IT APPEARS THE WEATHER PATTERN WILL SET UP IN A MANNER FAVORABLE FOR PERIODS OF HEAVY RAIN. GIVEN THE VARIABILITY IN THE MODEL DATA...IT IS TOO SOON TO TELL WITH MUCH CONFIDENCE WHERE EXACTLY THE AXIS WILL SET UP. HOWEVER THE EFFECTS SHOULD BE FELT ACROSS PORTIONS OF BOTH THE MID MISSISSIPPI AND LOWER OHIO VALLEY REGIONS. FLOODING IS EXPECTED TO CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON. JP
In the hours before
Local storm report, Apr 15, 5:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
534 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO KELSO 37.19N 89.55W
04/15/2011 SCOTT MO EMERGENCY MNGR
...POSSIBLE TOUCHDOWN...REPORTED BY OFF-DUTY POLICE
OFFICER.
&&
SMITTYLocal storm report, Apr 15, 5:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 5 SE THEBES 37.16N 89.39W
04/15/2011 M6 MPH ALEXANDER IL TRAINED SPOTTER
THINGS BLOWN OVER IN YARDS. DOWNED TREE LIMBS.
&&
SMITTYLocal storm report, Apr 15, 5:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
536 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 7 E PINCKNEYVILLE 38.08N 89.26W
04/15/2011 M0.88 INCH PERRY IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 15, 5:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
537 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL ULLIN 37.28N 89.18W
04/15/2011 E1.00 INCH PULASKI IL EMERGENCY MNGR
&&
RSTLocal storm report, Apr 15, 5:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
538 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CAPE GIRARDEAU 37.31N 89.55W
04/15/2011 M1.75 INCH CAPE GIRARDEAU MO BROADCAST MEDIA
PING PONG TO GOLF BALL SIZE HAIL REPORTED IN THE DOWNTOWN
AREA.
&&
SMITTYLocal storm report, Apr 15, 5:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 S CARBONDALE 37.71N 89.22W
04/15/2011 M1.00 INCH JACKSON IL TRAINED SPOTTER
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:45 PM CDT | Severe Thunderstorm Warning | PAH | Jackson | 30 min |
| Apr 15, 4:47 PM CDT | Tornado Warning | PAH | Alexander | 19 min |
| Apr 15, 4:52 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Union | 23 min |
| Apr 15, 5:01 PM CDT | Tornado Warning | PAH | Jackson | 29 min |
| Apr 15, 5:12 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 33 min |
| Apr 15, 5:17 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Union | 28 min |
| Apr 15, 5:20 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 25 min |
| Apr 15, 5:21 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 24 min |
| Apr 15, 5:27 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 13 min |
| Apr 15, 5:30 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pulaski, Union | 30 min |
| Apr 15, 5:35 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski | 3 hr |
| Apr 15, 6:02 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Wayne, White | 43 min |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 28 min |
| Apr 15, 6:24 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pulaski | 21 min |
| Apr 15, 6:26 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, Williamson | 34 min |
| Apr 15, 6:45 PM CDT | Severe Thunderstorm Warning | PAH | Hardin, Johnson, Massac, Pope | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.